# SDR DXTA200500583

- Difficulty date: February 11, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 3,487 hours, 2,766 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR HANDLE WOULD NOT MOVE, THEREFORE COULD NOT RETRACT THE GEAR.  ITEM IS UNDER INVESTIGATION.
